Effexor XR withdrawal symptoms while still taking the same dosage.

Posted by toxavenger @toxavenger, Dec 31, 2019

I've been on the same dosage (225mg) of Effexor XR for a few years now. Other than a few times when I slept in and took my meds late, I have never experienced this before. It's been 4 days now that I'm getting withdrawal symptoms (brain zaps like crazy etc.). I haven't stopped taking my meds though. I've been on the hunt because it's driving me crazy. Only variables that are different is the fact that I've caught either a bacterial or viral infection and have had a fever for a few days, or my home made remedy of ginger, tumeric, honey, lemon and pepper that I've been drinking to naturally ease the fever, inflammation and kill the bad stuff. Just wondering if anyone else has experienced this or knows of any reasons one would stop efficiently absorbing the daily dose.

Hello, @toxavenger – welcome to Mayo Clinic Connect. It sounds as though you have tapered off venlafaxine (Effexor) previously or read about it to recognize what you are experiencing while you are not actually changing your dosage is like symptoms experienced in a taper.

I'd like to invite @jakedduck1 @brightwings @sandij @texasduchess @notaround to this conversation to see if they've ever had something like withdrawal symptoms while not actually tapering.

@toxavenger – is there any possibility the symptoms such as brain zaps could be side effects from the medication? Have you touched base with your psychiatrist or other prescribing doctor about your recent symptoms?

REPLY
Please login or register to post a reply.